Diflucan oral yeast infection

Common Questions and Answers about Diflucan oral yeast infection

diflucan

I have a yeast infection and took the oral pill and got some external cream. How long do i need to wait before having intercourse again? I have had problems for 3 years and finally got a hysterectomy. I have finally found an understanding man and we are very sexually active more than daily.. I want to know how long we have to wait before having sex?
By Day 4 i had a full blown yeast infection most likely from the combination of the oral sex and antibiotic. I took the Diflucan. Day 5 i got my period. What do i do now?? And can i re-fill my Diflucan to take when i am thru with the antibiotic?? And really no tampons?? at all??
Hello, I'm pregnant and have a yeast infection. I was wondering if it was safe to take AZO yeast tablets during pregnancy. I would also like to know what I can do to get rid of this yeast infection.
The first thing I would want to do is to test to be certain that it really IS a yeast infection and not some other type of infection. I would then consider doing a yeast culture to see if the yeast is resistant to the monistat. I will usually prescribe Diflucan for yeast -- it is an oral medication. I like it better, because sometimes the vaginal preparations can cause a dermatitis (reaction) that is worse than the original infection. Hope this helps!
im 28 rys old, female and married. i've been suffering a yeast infection for almost 2 months now due to antibiotics. first the doctor gave me 7 day vaginal cream clotrimazole. But then, i still have the burning sensation after 7 days treatment. so i went to another doctor, and she gave me diflucan 150mg one pill only.i took it for the past 7 days. she said i would not have sex for 1 week. it will remains in my body for many days. but how come, i still have the burning sensation?
Could this cause a yeast infection so bad that Diflucan is not working? I now have to go to a specialist. Im a hypochondriac but I just wan to know what's wrong with me already! Please help! If this infact just yeast why won't it go away!? And how will the specialists get it to go away since the the Diflucan isn't working. I've also taken flagyl which says no trich and no vaganoisis please help?
It is a yeast infection. A yeast infection can be under your nails, on your skin, throat, stomach, etc. Thrush is VERY painful, and you would know if you had it. It looks a lot like a yeast-like infection in general, but a lot more painful. You need to see an ear, nose, and throat doctor and have a culture done to see what it is. Your boyfriend may have carried some yeast on him that passed into your mouth. Get checked and let us all know what he/she said. Hope you feel better soon!
I would definitely try the OTC creams first. I pulled this from the Diflucan website (diflucan.com) While the doses given in here are higher than the human dose, it still makes me nervous to see there is the potential for any of these effects on the baby. My guess is that it should only be used as a last resort : ) I really hope you can get rid of it soon, they are no fun. I have had only the one and I remember it well! "Pregnancy Teratogenic Effects.
hi i have a yeast infection and was prescribed a 3 day suppository by my doctor. i usually get yeast infections after taking antibiotics which i did take a few weeks ago. my boyfriend and i had sex before i went to the doctor and a few other nights before i took the medicine because i knew i cant have sex for a few days after the doses. im wondering if he can give it back to me even after i do the suppository, and since i have an old diflucan prescription that is not expired.
Some yeasts are resistant to the azole drugs, like fluconazole (Diflucan). So that is a possibility. However, yeast infection doesn't usually cause discrete ulcers. If so, taking additional Diflucan won't help. I'm confused by your description of the sores. "Not open", yet looks like canker sores, which are open ulcers in the mouth. Red bumps could be yeast, or any number of other conditions. An allergic reaction to monistate or some other irritant also might be possible.
IF A GIRL HAS YEAST INFECTION AND A BOY GOES DOWN ON HER WILL HE GET IT????
I have frequent recurrent yeast infections and I am severely allergic to diflucan. I had an anaphalactic reaction to it. I have been tested for diabetes for the recurring yeast infection part but I am not diabetic. What is a drug i can take that will help with my problem. I already tried probiotics and low sugar high yogurt diets nothing seems to help and my medical provider doesn't know what kind of antifungal meds to put me on.
Hi, I recently took Diflucan for a nagging yeast infection. I was given one tablet to take, and was told that my yeast infection symptoms should be cleared up in 7 to 10 days. About three days after I used the Diflucan, the skin on my nose, near my right nostril became bright red. I thought I was getting a pimple, so I started using benzoyl peroxide cream. Within about 2 or 3 more days, I began getting dry and flaky skin where I had used the benzoyl peroxide, and my nose was still bright red.
However, I took diflucan the week before the second test because my wife get getting reoccuring yeast infections. I'm worried the diflucan might have curried either gonerreha or clap. before the second test and them maybe gotten it again if I infected my wife. Would the single dose of diflucan have curried either of these two STDs if I had it. Also, is the urine test effective in the first week even if systems aren't present.
I am 30 weeks pregnant with baby #3. I am pretty sure I have a yeast infection. Can I take something to take care of it while pregnant?
If the premarin cream causes a yeast infection should I stop useing it(the premarin cream) or keep useing it. I read somewhere that you should continue useing it to get rid of the yeast infection. I am a bit confused.
So I have reoccuring yeast infections due to the herpes 2 virus my ex husband gifted me….. Thus the readon hes my ex. Got another yeast infection did 2 fast cream started with pink discharge…. The diflucan yesterday… .not heavy bleeding like regular cycle. Used pads which I hate until today it's heavy enough went back to my tampons. Should I be concerned about the bleeding? Is it ok to tampons now 24 hrs after diflucan? I've never had bleeding from treatment before.
It looks like a severe diaper rash. I've seen this type of rash on a friends child who had an external yeast infection. Is this possible that this is what I have? I know I need to call the doctor, but any opinions? No, I'm not sexually active right now, or the last 3 months.
I know for me that is not true. A yeast infection can be passed during oral sex if in fact the man is caring it. I do not know if bad breathe is an indicator, you would need to check with a doctor on that. Candidia yeast is a bacteria that breeds in the bowl and can effect many parts of your body. To avoid further infections, do not ****** because it strips all the good bacteria out and allows the bad bacteria a better place to grow.
About a year and a half ago I got what I thought was a yeast infection....itching, burning, redness, swelling and clear/watery discharge. I had so much discharge it would run down my legs. I had to sleep with a towel between my legs at night to keep my sheets dry it was so bad. I tried over the counter monistat with no luck. I went to the doctor and had a test for yeast. The results didn't really show yeast but the doctor gave me the standard treatment of diflucan because of my symptoms.
He has not experienced any symptoms but i was reading on the net that males usually don't. I'm worried that I could get an oral yeast infection if i perform oral on him. Is that possible even if he is showing no symptoms? Is is possible for a female to have a yeast infection and not know it or show any symptoms, no itching, burning or anything? My discharge looks normal. Its clear/whitish and it has no clumps or smell or anything.
I thought i had a yeast infection but it turned out to be a bacterial infection and they are treated with very different things but have similar symptoms.
I am diabetic and have had a yeast infection for more than a year, I use Monistat a couple times a month but it doesn't help. Is it dangerous to have one this long and how can I get rid of it?
Hi all, I actually stopped pumping for my baby (had a preemie, so I could only pump) 3 months ago because I got a yeast infection on my nipples and it was so extremely painful and so difficult to get rid of that I couldn't take it anymore. I tried EVERYTHING to remedy it, and finally thought that killing my milk supply was the only thing that I could do. Unfortunately, however, it looks like I sacrificed my milk for nothing because I STILL can't get rid of the yeast.
The area surrounding there is also very red, irritated, and I feel some really small bumps I guess. Is this a yeast infection? I finished up a 10 day course of antibiotics for a sinus infection like a week and a half ago. I have never had a yeast infection before. As a matter of fact, I am 30 and have never been to a gynecologist. I have big time anxiety regarding going to doctors. Anyway, is this something I need to go regarding?
My girlfriend has HSV I&II and was recently diagnosed with a yeast infection which she has had to take a few different medicines; first antibitoics Diflucan and now a cream. I had symptoms and went to get a full panel STD check which came back negative for everything, so I assume I had yeast infection too. I do not have insurance at the moment and want to know what I can take to make sure symptoms which have subsided do not reoccur. Can I take Diflucan?
MedHelp Health Answers